Analytic integrability of quadratic-linear polynomial differential systems

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

For the quadratic-linear polynomial differential systems with a finite singular point, we classify the ones which have a global analytic first integral, and provide the explicit expression of their first integrals. © 2010 Cambridge University Press.
Original languageEnglish
Pages (from-to)245-258
JournalErgodic Theory and Dynamical Systems
Volume31
DOIs
Publication statusPublished - 1 Feb 2011

Fingerprint Dive into the research topics of 'Analytic integrability of quadratic-linear polynomial differential systems'. Together they form a unique fingerprint.

Cite this